I was wondering if anyone ever gets extreme irritability? I don't mean just impatient or annoyed but physical pain, a weird restless sensation in my nervous system and at the same time feel very depressed and fatigue, when this happens I cant tolerate any noise or people. It seems like this happens about once a week or twice.
I've had the exact same feelings, especially the weird restless sensation. I feel like I can't sit still, I can't tolerate ANYTHING, but at the same time I'm too tired to get up. It's really annoying and I'm not sure what causes it, but I too have been diagnosed with anxiety and depression. I've noticed it happens more on my days off, or days where I don't do much but lounge about so I don't know if it's pent up energy or what. It's good to know though that I'm not the only one feeling this way.
yeah, i think i have noticed it too, when i am sitting around on the computer too much, also i noticed it goes away with the right ssri, i have had chronic irritability for years and never knew it was a symptom of depression.
i am on generic celexa 20mg temporarily until i can get back on lexapro. 10mg, i am waiting for this program to kick in to get lexapro free. yeah i noticed when my dosage is upped the irritability goes away.
I have depression and anxiety and so does my husband. It seems to me that 10mg of an antidepressant is a rather low dosage, especially when your experiences with upping the dose have helped ease symptoms. I would talk to your doctor about increasing your dose. I'm on Cymbalta and it helps a ton. Anyway, hope this helps.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.